ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A note on the reconstruction of a binary tree from its traversals

Gabrani, Naveen and Shankar, Priti (1992) A note on the reconstruction of a binary tree from its traversals. In: Information Processing Letters, 42 (2). 117 -119.

[img] PDF
Restricted to Registered users only

Download (245kB) | Request a copy


We present a linear-time sequential algorithm for the construction of a binary tree, given its preorder and inorder traversals. The algorithm leads to an optimal O(log n) time parallel algorithm on the EREW PRAM model, where n is the number of nodes in the tree.

Item Type: Journal Article
Publication: Information Processing Letters
Publisher: Elsevier
Additional Information: Copyright of this article belongs to Elsevier.
Keywords: Analysis of algorithms;Parallel algorithms;Binary tree;Tree traversal
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Date Deposited: 06 Nov 2006
Last Modified: 19 Sep 2010 04:31
URI: http://eprints.iisc.ac.in/id/eprint/8383

Actions (login required)

View Item View Item